Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 53, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Sep 26, 2024, 3:18 PM EDT for 6 counties in Georgia. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2024, 3:18 PM EDT (19:18 UTC)
- Expired
- Sep 26, 2024, 9:15 PM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clayton County, GA, DeKalb County, GA, Fayette County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 4:25 PM EDT | FLOOD | 1 Ne Duluth, GA | Report from mPING: River/Creek overflowing; Cropland/Yard/Basement Flooding. |
| Sep 26, 5:38 PM EDT | FLASH FLOOD | Chastain Memorial Park, GA | Lake Forrest Drive NW closed between Barbara Lane NW and W Wieuca Road NE due to flooding. |
| Sep 26, 6:55 PM EDT | FLASH FLOOD | 2 Wsw Gresham Park, GA | Flooding on road at intersection of Old Constitution Road and Constitution Road. |
| Sep 26, 7:52 PM EDT | FLASH FLOOD | Druid Hills, GA | Flooding reported on Clifton Road between Gatewood Road NE and Houston Mill Road NE. |
| Sep 26, 7:53 PM EDT | FLASH FLOOD | 1 N Decatur, GA | Report of flooding at North Decatur Road and Superior Ave. |
| Sep 26, 8:37 PM EDT | FLASH FLOOD | 1 Ssw Midtown, GA | Flooding on roadway at North Avenue and State Street NW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 140 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
163
WGUS52 KFFC 261918
FFWFFC
GAC063-089-113-121-135-151-270115-
/O.NEW.KFFC.FF.W.0053.240926T1918Z-240927T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
318 PM EDT Thu Sep 26 2024
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Clayton County in north central Georgia...
DeKalb County in north central Georgia...
Northeastern Fayette County in north central Georgia...
Central Fulton County in north central Georgia...
Southwestern Gwinnett County in north central Georgia...
Northwestern Henry County in north central Georgia...
* Until 915 PM EDT.
* At 318 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Atlanta, Decatur, Fayetteville, Jonesboro, Peachtree Corners, City
of South Fulton, Sandy Springs, Roswell, Dunwoody, East Point,
Duluth, Stockbridge, Union City, Forest Park, Riverdale, College
Park, Lilburn, Chamblee, Norcross and Doraville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3353 8452 3371 8450 3394 8441 3396 8438
3397 8438 3397 8439 3398 8438 3399 8438
3399 8439 3401 8438 3402 8407 3384 8410
3366 8425 3350 8420 3340 8433
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
027
WGUS72 KFFC 262226
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
626 PM EDT Thu Sep 26 2024
GAC063-089-113-121-135-151-270115-
/O.CON.KFFC.FF.W.0053.000000T0000Z-240927T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton GA-DeKalb GA-Fayette GA-Fulton GA-Gwinnett GA-Henry GA-
626 PM EDT Thu Sep 26 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT THIS
EVENING FOR CLAYTON, DEKALB, NORTHEASTERN FAYETTE, CENTRAL FULTON,
SOUTHWESTERN GWINNETT AND NORTHWESTERN HENRY COUNTIES...
At 626 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 0.5 and 1.5 inches of rain have
fallen. Additional rainfall amounts of 1 to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Atlanta, Decatur, Fayetteville, Jonesboro, Peachtree Corners, City
of South Fulton, Sandy Springs, Roswell, Dunwoody, East Point,
Duluth, Stockbridge, Union City, Forest Park, Riverdale, College
Park, Lilburn, Chamblee, Norcross and Doraville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3353 8452 3371 8450 3394 8441 3396 8438
3397 8438 3397 8439 3398 8438 3399 8438
3399 8439 3401 8438 3402 8407 3384 8410
3366 8425 3350 8420 3340 8433
FLASH FLOOD...RADAR INDICATED
$$817
WGUS72 KFFC 270119
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
919 PM EDT Thu Sep 26 2024
GAC063-089-113-121-135-151-270129-
/O.EXP.KFFC.FF.W.0053.000000T0000Z-240927T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton GA-DeKalb GA-Fayette GA-Fulton GA-Gwinnett GA-Henry GA-
919 PM EDT Thu Sep 26 2024
...FLASH FLOOD WARNING HAS EXPIRED FOR CLAYTON, DEKALB, NORTHEASTERN
FAYETTE, CENTRAL FULTON, SOUTHWESTERN GWINNETT AND NORTHWESTERN
HENRY COUNTIES...
A New Flash Flood Warning will replace this current warning.
A Flood Watch remains in effect until 200 PM EDT Friday for portions
of central, east central, north central, northeast, northwest,
southeast, and west central Georgia.
&&
LAT...LON 3353 8452 3371 8450 3394 8441 3396 8438
3397 8438 3397 8439 3398 8438 3399 8438
3399 8439 3401 8438 3402 8407 3384 8410
3366 8425 3350 8420 3340 8433
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 2:41 PM EDT, 37 minutes earlier.
Area forecast discussion, Sep 26, 2:41 PM EDT, 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 241 PM EDT Thu Sep 26 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 213 PM EDT Thu Sep 26 2024 No major changes have been made to the forecast other than tweaks to the wind forecast based on the latest NHC Helene track. Hurricane Helene continues to intensify over the E Gulf of Mexico, with expected landfall around the FL Big Bend area this evening. Helene will be moving quickly N after she makes landfall, with a potentially large area under the threat of hurricane or tropical storm force winds overnight tonight into Friday morning. The Predecessor Rain Event from Wednesday saturated soils across much of the area, so additional rainfall amounts of 3 to 5 inches across much of the area are likely. Locally higher amounts are possible, particularly in the more persistent, training rain bands and over the NE terrain. WPC has much of the area under a high excessive rainfall risk. The area-wide Flood Watch remains in effect. The risk of tornadoes continues, mainly along and to the E of Helene's path. We've already seen rotating cells over the SE corner of the County Warning Area (CWA). That area is also closer to some sizable breaks in the overcast across the JAX CWA and more unstable air. However, even low CAPE values will support isolated tornadoes. SPC issued a Tornado Watch earlier which remains valid until this evening. We have opted to expand this watch a bit farther to the W. Additional expansions are possible, followed by a possible new watch later. Preparations for strong winds and additional heavy rainfall should be rushed to completion before sunset today! /SEC && .LONG TERM... (Saturday morning through next Wednesday) Issued at 213 PM EDT Thu Sep 26 2024 Fortunately, much quieter conditions are expected next week in the wake of Helene. Aside from ongoing flooding concerns on rivers and larger waterways, only minimal PoPs are included in far north Georgia around the lingering cutoff low through the weekend. The remainder of the long term period next week currently looks dry. The cutoff low finally lifts northeastward and weak northwest flow aloft builds into the region before weak ridging builds eastward by late week. Temperatures will be largely near seasonal averages. RW && .AVIATION... (18Z TAFS) Issued at 153 PM EDT Thu Sep 26 2024 Not too much change to previous forecast besides bringing in improving conditions at the end of the period as Helene continues to lift N. Until that time, IFR to LIFR conditions will be prevalent with the lowest vsbys in tropical rainbands. Winds will steadily increase through the evening with maximum wind gusts between midnight and daybreak at most locations. //ATL Confidence...18Z Update... Medium for all elements. SEC && .PRELIMINARY POINT TEMPS/POPS... Athens 67 76 62 79 / 100 40 10 10 Atlanta 66 74 63 77 / 100 40 10 10 Blairsville 62 71 58 68 / 100 90 30 50 Cartersville 64 75 63 77 / 100 70 20 20 Columbus 66 79 63 82 / 100 10 0 10 Gainesville 67 74 63 75 / 100 60 20 20 Macon 68 79 63 82 / 100 10 0 0 Rome 66 75 63 76 / 100 80 30 30 Peachtree City 64 75 61 78 / 100 30 10 10 Vidalia 72 83 65 85 / 100 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Tropical Storm Warning for GAZ001>009-011>016-019>025-027- 030>039-041>062-066>068-072>076-078-084>086-097-098-111>113. Hurricane Warning for GAZ069>071-079>083-089>096-102>110. SHORT TERM...SEC LONG TERM....RW AVIATION...SEC
Hazardous weather outlook, Sep 26, 2:46 PM EDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 246 PM EDT Thu Sep 26 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 246 PM EDT Thu Sep 26 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Rounds of torrential rainfall and significant flooding and flash flooding are expected across the area through tonight. Brief tornadoes will also be possible, especially across east central Georgia. As Hurricane Helene moves into the state this evening, hurricane and tropical storm force winds will spread quickly north. All preparations for widespread high wind impacts and power outages should be rushed to completion by this evening. For more details, please refer to the latest Flash Flood Watch and Hurricane Local Statement. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Heavy rain and tropical storm conditions will improve as Helene moves quickly north and out of the state by midday Friday. Flooding of larger creeks and rivers will persist into the weekend. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation tonight into Friday morning. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Sep 26, 2:46 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
246 PM EDT Thu Sep 26 2024
GAZ097-109>111-261915-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
246 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of south central
Laurens, east central Dodge, north central Telfair and northwestern
Wheeler Counties through 315 PM EDT...
At 246 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Scotland, or over
McRae, moving north at 20 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
McRae, Helena, Scotland, and Little Ocmulgee State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.
&&
LAT...LON 3201 8288 3221 8300 3224 8281 3202 8280
TIME...MOT...LOC 1846Z 168DEG 15KT 3206 8286
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 26, 2:58 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 PM EDT Thu Sep 26 2024
GAZ110-111-261930-
Wheeler GA-Telfair GA-
258 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of southeastern Telfair
and south central Wheeler Counties through 330 PM EDT...
At 257 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Snipesville, or near
Hazlehurst, moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Lumber City, Scotland, Towns, Jordan, and Spring Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.
&&
LAT...LON 3205 8287 3209 8263 3192 8264 3192 8268
3191 8268 3190 8269 3190 8270 3186 8276
3186 8278 3185 8279 3184 8278 3184 8279
TIME...MOT...LOC 1857Z 165DEG 20KT 3182 8270
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 26, 3:03 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Thu Sep 26 2024
GAZ098-112-113-261930-
Toombs GA-Treutlen GA-Montgomery GA-
303 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of northwestern Toombs,
southeastern Treutlen and northeastern Montgomery Counties through
330 PM EDT...
At 302 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Higgston, or 7 miles
west of Lyons, moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Soperton, Vidalia, Higgston, Tarrytown, Zaidee, and Kibbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 PM EDT for central,
southeastern and east central Georgia.
&&
LAT...LON 3220 8240 3218 8248 3238 8259 3243 8243
TIME...MOT...LOC 1902Z 164DEG 22KT 3223 8245
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 26, 3:10 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Thu Sep 26 2024
GAZ107>109-261945-
Wilcox GA-Dodge GA-Pulaski GA-
310 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of western Dodge,
southeastern Pulaski and north central Wilcox Counties through 345 PM
EDT...
At 310 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Union, or near
Abbeville, moving north at 30 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Eastman, Abbeville, Union, Five Points, Gresston, Plainfield,
Godwinsville, and Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.
&&
LAT...LON 3200 8333 3226 8344 3228 8335 3227 8335
3228 8334 3233 8309 3230 8307 3202 8313
TIME...MOT...LOC 1910Z 158DEG 27KT 3205 8326
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 26, 3:11 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Thu Sep 26 2024
GAZ105-107-108-261945-
Dooly GA-Wilcox GA-Pulaski GA-
311 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of southwestern
Pulaski, northwestern Wilcox and eastern Dooly Counties through 345
PM EDT...
At 311 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Tippettville, or 9
miles east of Vienna, moving north at 30 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Unadilla, Pinehurst, Mock Springs, Pleasant View, and Tippettville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.
&&
LAT...LON 3226 8380 3229 8358 3203 8357 3203 8368
TIME...MOT...LOC 1911Z 158DEG 27KT 3206 8363
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Sep 26, 3:13 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Thu Sep 26 2024
GAZ097-109>111-261945-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
313 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of south central
Laurens, east central Dodge, central Telfair and northwestern Wheeler
Counties through 345 PM EDT...
At 313 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Workmore, or 7 miles
south of McRae, moving north at 25 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
McRae, Alamo, Helena, Scotland, Achord, Little Ocmulgee State Park,
and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 900 PM EDT for central
Georgia.
&&
LAT...LON 3225 8303 3225 8271 3189 8283 3189 8295
TIME...MOT...LOC 1913Z 185DEG 24KT 3196 8288
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 8:21 PM EDT | Special Weather Statement | FFC | Crawford | 24 min |
| Sep 25, 10:24 PM EDT | Flash Flood Warning | FFC | Bibb, Crawford, Dooly, Houston, Jones, Macon and 2 more | 3 hr |
| Sep 26, 12:08 AM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Sep 26, 12:44 AM EDT | Tornado Warning | FFC | Bleckley, Dodge, Pulaski | 31 min |
| Sep 26, 1:15 AM EDT | Special Weather Statement | FFC | Dodge | 30 min |
| Sep 26, 1:38 AM EDT | Special Weather Statement | FFC | Laurens | 37 min |
| Sep 26, 2:12 AM EDT | Special Weather Statement | FFC | Johnson, Washington | 33 min |
| Sep 26, 2:45 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Johnson, Washington | 30 min |
| Sep 26, 5:06 AM EDT | Special Weather Statement | FFC | Emanuel | 9 min |
| Sep 26, 5:50 AM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Sep 26, 6:16 AM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Sep 26, 6:42 AM EDT | Special Weather Statement | FFC | Jefferson | 48 min |
| Sep 26, 7:51 AM EDT | Flash Flood Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 6 hr |
| Sep 26, 10:59 AM EDT | River Flood Warning | FFC | Floyd, Polk | 31 hr |
| Sep 26, 11:09 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 3 days |
| Sep 26, 11:21 AM EDT | River Flood Warning | FFC | Towns | 26 hr |
| Sep 26, 11:24 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 26 hr |
| Sep 26, 11:27 AM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Sep 26, 1:01 PM EDT | Tornado Warning | FFC | Dodge, Laurens, Wheeler | 29 min |
| Sep 26, 1:40 PM EDT | Tornado Warning | FFC | Laurens | 35 min |
| Sep 26, 1:48 PM EDT | Tornado Warning | FFC | Toombs | 27 min |
| Sep 26, 1:56 PM EDT | Tornado Warning | FFC | Johnson, Laurens, Wilkinson | 15 min |
| Sep 26, 2:14 PM EDT | Special Weather Statement | FFC | Toombs | 31 min |
| Sep 26, 2:24 PM EDT | Tornado Warning | FFC | Telfair | 36 min |
| Sep 26, 2:40 PM EDT | Tornado Warning | FFC | Telfair | 35 min |
| Sep 26, 2:42 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| Sep 26, 2:42 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Sep 26, 2:46 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Sep 26, 2:46 PM EDT | Special Weather Statement | FFC | Wheeler | 29 min |
| Sep 26, 2:55 PM EDT | Tornado Warning | FFC | Telfair | 31 min |
| Sep 26, 2:58 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Sep 26, 3:03 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Sep 26, 3:04 PM EDT | Tornado Warning | FFC | Telfair, Wheeler | 26 min |
| Sep 26, 3:10 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Sep 26, 3:11 PM EDT | Flash Flood Warning | FFC | Butts, Fayette, Henry, Lamar, Monroe, Pike and 2 more | 6 hr |
| Sep 26, 3:11 PM EDT | Special Weather Statement | FFC | Dooly | 34 min |
| Sep 26, 3:13 PM EDT | Special Weather Statement | FFC | Telfair | 32 min |
| Sep 26, 3:18 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wheeler | 27 min |
| Sep 26, 3:20 PM EDT | Tornado Warning | FFC | Telfair, Wheeler | 25 min |
| Sep 26, 3:28 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Sep 26, 4:36 PM EDT | River Flood Warning | FFC | Dooly | 21 hr |
| Sep 26, 4:54 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 3 days |
| Sep 26, 4:54 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 4 days |
| Sep 26, 4:54 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 52 hr |
| Sep 26, 7:06 PM EDT | Special Weather Statement | FFC | Peach | 24 min |
| Sep 26, 7:38 PM EDT | River Flood Warning | FFC | Gwinnett | 16 hr |
| Sep 26, 7:40 PM EDT | River Flood Warning | FFC | DeKalb | 20 hr |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.